Feeling fatigued inspite of medication

Feeling fatigued inspite of medication

Hi. In continuation of my previous post I am posting pics of my latest lab results. Pls note I was diagnosed with primary hypothyroidism in march and my tsh result was around 9 then. I have been taking 50 MCG thyroxine since then but I still feel fatigued. My latest tests show that my TSH level are within range but I still feel tired all the time. Weight gain, leg pains, anxiety attacks, migraine are some of the other symptoms. Please give your suggestions. I also got an anti TPO test done and result was 409 (range <34)

2 Replies

oldestnewest
  • Nilu, TSH 3.3 is too high. I'm not familiar with total T4 so can't comment.

    The goal of Levothyroxine is to restore the patient to euthyroid status and for most people this means TSH just above or below 1.0. Read Dr. Toft's comments on dosing and levels in Treatment Options in thyroiduk.org.uk/tuk/about_... Email louise.warvill@thyroiduk.org.uk if a full copy of the Pulse article would be useful to show your doctor.

  • You might like to try a gluten free diet to help reduce your anibody levels. It worked for me. I agree with clutter your TSH is too high for someone on medication. I only feel well when mine is below 0.3. Have you had levels of Vit D, B12, folate, iron and ferritin checked. These can often be too low and cause further problems. Hope things improve for you with better medication levels.

You may also like...